Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/76958


Title: Correlation and the time interval in multiple regression models
Authors: Jea, R.;Lin, Jin-Lung;Su, C.-T.
林金龍
Contributors: 經濟系
Keywords: Mathematical models;Parameter estimation;Set theory;Correlation coefficient;Partial regression coefficient;Time interval;Regression analysis
Date: 2005-04
Issue Date: 2015-07-27 14:37:04 (UTC+8)
Abstract: In this paper we investigate the time interval effect of multiple regression models in which some of the variables are additive and some are multiplicative. The effect on the partial regression and correlation coefficients is influenced by the selected time interval. We find that the partial regression and correlation coefficients between two additive variables approach one-period values as n increases. When one of the variables is multiplicative, they will approach zero in the limit. We also show that the decreasing speed of the n-period correlation coefficients between both multiplicative variables is faster than others, except that a one-period correlation has a higher positive value. The results of this paper can be widely applied in various fields where regression or correlation analyses are employed. © 2003 Elsevier B.V. All rights reserved.
Relation: European Journal of Operational Research, 162(2), 433-441
Data Type: article
DOI 連結: http://dx.doi.org/10.1016/j.ejor.2003.07.020
Appears in Collections:[經濟學系] 期刊論文

Files in This Item:

File Description SizeFormat
433-441.pdf301KbAdobe PDF521View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing